Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 53, Number 188

All articles in this issue are freely accessible.

A stable extrapolation method for multidimensional degenerate parabolic problems
Ricardo H. Nochetto.
Math. Comp. 53 (1989), 455-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982372
Approximations for weakly nonlinear evolution equations
Milan Miklavčič.
Math. Comp. 53 (1989), 471-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982370
The weighted particle method for convection-diffusion equations. I. The case of an isotropic viscosity
P. Degond and S. Mas-Gallic.
Math. Comp. 53 (1989), 485-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983559
The weighted particle method for convection-diffusion equations. II. The anisotropic case
P. Degond and S. Mas-Gallic.
Math. Comp. 53 (1989), 509-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983560
Convergence of a shock-capturing streamline diffusion finite element method for a scalar conservation law in two space dimensions
Anders Szepessy.
Math. Comp. 53 (1989), 527-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979941
Stability and convergence of spectral methods for hyperbolic initial-boundary value problems
P. Dutt.
Math. Comp. 53 (1989), 547-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982366
Numerical approximation of minimum norm solutions of $Kf=g$ for special $K$
Glenn R. Luecke.
Math. Comp. 53 (1989), 563-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983562
Collocation methods for nonlinear Volterra integro-differential equations with infinite delay
Hermann Brunner.
Math. Comp. 53 (1989), 571-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979936
Complex variable and regularization methods of inversion of the Laplace transform
D. D. Ang, John Lund and Frank Stenger.
Math. Comp. 53 (1989), 589-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983558
Uniform enclosure of high order of boundary value problems by monotone discretization
Ch. Grossmann and H.-G. Roos.
Math. Comp. 53 (1989), 609-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983561
Estimates of eigenvalues for iterative methods
Gene H. Golub and Mark D. Kent.
Math. Comp. 53 (1989), 619-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979938
Some properties of rank-$2$ lattice rules
J. N. Lyness and I. H. Sloan.
Math. Comp. 53 (1989), 627-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982369
Procedures for estimating the error in Padé approximation
Claude Brezinski.
Math. Comp. 53 (1989), 639-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979935
Numerical results on relations between fundamental constants using a new algorithm
David H. Bailey and Helaman R. P. Ferguson.
Math. Comp. 53 (1989), 649-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979934
The validity of Shapiro’s cyclic inequality
B. A. Troesch.
Math. Comp. 53 (1989), 657-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983563
Effective bounds for the maximal order of an element in the symmetric group
Jean-Pierre Massias, Jean-Louis Nicolas and Guy Robin.
Math. Comp. 53 (1989), 665-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979940
On the computation of the class number of an algebraic number field
Johannes Buchmann and H. C. Williams.
Math. Comp. 53 (1989), 679-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979937
Computing all power integral bases of cubic fields
I. Gaál and N. Schulte.
Math. Comp. 53 (1989), 689-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979943
Computing greatest common divisors and factorizations in quadratic number fields
Erich Kaltofen and Heinrich Rolletschek.
Math. Comp. 53 (1989), 697-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982367
The probability that a random probable prime is composite
Su Hee Kim and Carl Pomerance.
Math. Comp. 53 (1989), 721-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982368
New bound for the first case of Fermat’s last theorem
Jonathan W. Tanner and Samuel S. Wagstaff.
Math. Comp. 53 (1989), 743-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982371
Long chains of nearly doubled primes
Günter Löh.
Math. Comp. 53 (1989), 751-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979939
Reviews and Descriptions of Tables and Books
Math. Comp. 53 (1989), 761-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indexes
Math. Comp. 53 (1989), 777-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions